# SDR R61A2018121711242

- Difficulty date: December 11, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 37,659 hours, 22,451 cycles
- Engine: Ge CF348E5
- Engine time: 33,951 hours, 23,536 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMB OUT THROUGH FL150 E1 STARTED VIBRATING, N1 WENT TO 0% AND ITT WENT RED TO 1008 FOR A COUPLE SECONDS WITH HIGH VIBE 4.1 FOR 2 SECONDS. CREW PERFORMED ENGINE FIRE SEVERE DAMAGE QRC PROCEDURE AND SECURED MOTOR AND FIRED #1 BOTTLE. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. R&R E1, LEAK AND OPS CHECK GOOD.
